Wednesday, Saturday or Sunday

Sports lessons take place each Wednesday, Saturday or Sunday and are organized for children between 3 and 14 years old.

Sports school is organized with door-to-door transportation.

vacances scolaires enfant paris    For 2018-2019, sports school is organized from september 29th 2018 to june 23rd 2019.

Sports school is divided into 3 trimesters and takes place each week, from October to June, except during school holidays and proposes different sessions :

  • Wednesday morning
  • Saturday morning
  • Sunday morning
  • Wednesday afternoon
  • Saturday afternoon
  • Sunday afternoon
  • Wednesday day session
  • Saturday day session
  • Sunday day session

3 sports taught

Our club proposes sports instruction following our innovative way of teaching in :

TENNIS
GOLF

 

sports lesson for kids in paris
sports lesson for kids in paris

In the same session, children can have sports instruction in different sports.

Indoor & outdoor sports

Sports lessons are given on indoor and outdoor court and all year round whatever the weather. The cold or the rain don’t bother in any ways the running of the sports school. Get to know more about our sports club facilities !

Sports lessons following Sartoris Method

Sports lessons are given by our qualified coaches in small groups of 4 to 6 children maximum, from initiation level to more advanced and competition.

The way of teaching follow the fundamentals of the Sartoris method, first sports instruction pedagogy dedicated to children.

Get to know more about the Sartoris method & philosophy here !

After sports lessons, leisure sports !

Our sports instruction method is based on learning through play and multisport program.

Then, after sports lessons, children can enjoy different other sports activities :

 

• basketball
• tennis table
• gym
• bouncy castles
• elasto trampoline
• mini zip line

These leisure sports especially appeal to children and enable them to enjoy lots of different sports and activities after a demanding instruction in the sports they chose.

Sessions program

The program is slightly different depending on the choice of the session (morning, afternoon, day session) :

 

SESSION SPORTS LESSONS LEISURE SPORTS SNACK LUNCH
morning 1h30 0h30 yes no
afternoon 2h00 0h30 yes no
day 3h30 2h00 yes yes

Daily schedule

Children are picked up by our minivan at home between 8:30 to 9:30 by district. Each minivan provides transport for 8 children in the same district.

  • Arrival of the minivan at the academy and welcome of the children from 9:30 to 10:00
  • 10:00-10:45 : Session n°1 : Sports instruction > 45 minutes
  • 10:45-11:00 : Break : Multisports activities
  • 11:00-11:45 : Session n°2 : Sports instruction > 45 minutes
  • 11:45-12:30 : Lunch at the clubhouse
  • 12:30-1:00PM : Break at the clubhouse
  • 1:00-1:45 : For the oldest, multisports activities. For the youngest, break (cartoons, painting, modeling clay…)
  • 2:00-3:h00 : Session n°3 : Sports instruction > 60 minutes
  • 3:00-3:15 : Break : Multisports activities > 15 minutes
  • 3:15-4:h15 : Session n° 4 : Sports instruction > 60 minutes
  • 4:15-4:30 : Snack at the clubhouse
  • 4:30 : Departure
  • 5:00-6:h00 : The return journey : drop off at home

The schedule can be modified depending on the age and level of sports of the children in order to respect each child's needs and capacities.